Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2021 | Journal Article | IST-REx-ID: 8773 | OA
A. Brown and A. Romanov, “Contravariant forms on Whittaker modules,” Proceedings of the American Mathematical Society, vol. 149, no. 1. American Mathematical Society, pp. 37–52, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6986 | OA
P. Li, “A colimit of traces of reflection groups,” Proceedings of the American Mathematical Society, vol. 147, no. 11. AMS, pp. 4597–4604, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 8495
A. Bounemoura and V. Kaloshin, “A note on micro-instability for Hamiltonian systems close to integrable,” Proceedings of the American Mathematical Society, vol. 144, no. 4. American Mathematical Society, pp. 1553–1560, 2015.
View | DOI
 

Filters and Search Terms

issn=0002-9939

Search

Filter Publications